Generic Properties of Symplectic Diffeomorphisms: Fields Institute Communication 48

Radu Saghin, Zhihong Xia

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationNonlinear Dynamics and Evolution Equations
Subtitle of host publicationFields Institute Communication 48
EditorsHermann Brunner, Xiao-Qiang Zhao, Xingfu Zou
Place of PublicationProvidence
PublisherAmerican Mathematical Society
Pages247-255
StatePublished - 2006

Cite this

Saghin, R., & Xia, Z. (2006). Generic Properties of Symplectic Diffeomorphisms: Fields Institute Communication 48. In H. Brunner, X-Q. Zhao, & X. Zou (Eds.), Nonlinear Dynamics and Evolution Equations: Fields Institute Communication 48 (pp. 247-255). American Mathematical Society.